# SDR HEEA116216

- Difficulty date: July 5, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N343PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0456
- Aircraft time: 604 hours
- System (JASC): 6397 · Main Rotor Drive System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Oil Press Xmiter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN TRANSMISSION OIL PRESSURE DROPPED TO ZERO, TURNED AROUND TO RETURN AND THE PRESSURE CAME BACK TO NORMAL.  NO OTHER INDICATIONS OF A PROBLEM.  MAINTENANCE CLEANED MOISTURE FROM THE CONNECTOR TO THE OIL PRESSURE TRANSMITTER.
